MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET WITH INJECTION SITE 22G X 0.75IN; NEEDLE, HYPODERMIC, SINGLE LUMEN

C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET WITH INJECTION SITE 22G X 0.75IN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported, "we had three incidents in pediatric ward where the tubing disconnected from the hub with the below highlighted product.Unfortunately this is extremely unsafe given there is a breach in the integrity of central venous devices and also it is being used as a connector between the iv fluid bag and huber needle in oncology children." this report addresses the first device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a damaged infusion set was confirmed; however, the root cause was not identified.The product returned for evaluation was one photograph depicting an infusion set luer adapter.The depicted component had a needleless injection cap attached to the luer adapter.The luer was completely broken or detached from the extension tubing.The remainder of the device was not visible in the photograph.It could not be determined if a break occurred in the extension tubing or if the bond between the luer and the extension tubing failed.Device damage was evident in the submitted photograph; however, inspection of the photograph was insufficient to identify the cause of the damage.Consequently this complaint is confirmed as ¿cause unknown¿ at this time.

Brand Name
WINGED INFUSION SET WITH INJECTION SITE 22G X 0.75IN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kelsey erickson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key13359467
Report Number3006260740-2022-00061
Device Sequence Number11174496
Product Code FMI
UDI-Device Identifier00801741065873
UDI-Public(01)00801741065873
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K863606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number2205222
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/10/2022
Supplement Date Received by Manufacturer02/14/2022
Initial Report FDA Received Date01/26/2022
Supplement Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown